Alert archive / Ohio / Small Craft Advisories in 2020
Small Craft Advisory 4, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Jan 9, 2020, 4:04 AM EST. It took effect at Jan 9, 2020, 4:00 PM EST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jan 9, 2020, 4:04 AM EST (09:04 UTC)
- In effect from
- Jan 9, 2020, 4:00 PM EST
- Expired
- Jan 10, 2020, 4:19 AM EST
- In force
- 12 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted.
941 WHUS71 KCLE 090904 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 404 AM EST Thu Jan 9 2020 LEZ144>148-091715- /O.NEW.KCLE.SC.Y.0004.200109T2100Z-200110T0900Z/ Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- 404 AM EST Thu Jan 9 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM EST FRIDAY... * WHAT...South winds 20 to 25 knots with gusts up to 35 knots and waves 1 to 3 feet expected. * WHERE...Portions of central Lake Erie. * WHEN...From 4 PM this afternoon to 4 AM EST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ149-091715- /O.NEW.KCLE.SC.Y.0004.200109T2100Z-200110T1500Z/ Lake Erie nearshore waters from Conneaut OH to Ripley NY- 404 AM EST Thu Jan 9 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM EST FRIDAY... * WHAT...South winds 20 to 30 knots with gusts up to 40 knots and waves 1 to 3 feet expected. * WHERE...Lake Erie nearshore waters from Conneaut OH to Ripley NY. * WHEN...From 4 PM this afternoon to 10 AM EST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
4 follow-up statements
415 WHUS71 KCLE 091446 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 946 AM EST Thu Jan 9 2020 LEZ144>148-092300- /O.CON.KCLE.SC.Y.0004.200109T2100Z-200110T0900Z/ Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- 946 AM EST Thu Jan 9 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM EST FRIDAY... * WHAT...South winds 20 to 25 knots with gusts up to 35 knots and waves 1 to 3 feet expected. * WHERE...Portions of central Lake Erie. * WHEN...From 4 PM this afternoon to 4 AM EST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ149-092300- /O.CON.KCLE.SC.Y.0004.200109T2100Z-200110T1500Z/ Lake Erie nearshore waters from Conneaut OH to Ripley NY- 946 AM EST Thu Jan 9 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM EST FRIDAY... * WHAT...South winds 20 to 30 knots with gusts up to 40 knots and waves 1 to 3 feet expected. * WHERE...Lake Erie nearshore waters from Conneaut OH to Ripley NY. * WHEN...From 4 PM this afternoon to 10 AM EST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
048 WHUS71 KCLE 092036 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 336 PM EST Thu Jan 9 2020 LEZ144>148-100445- /O.CON.KCLE.SC.Y.0004.200109T2100Z-200110T0900Z/ Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- 336 PM EST Thu Jan 9 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY... * WHAT...South winds 20 to 25 knots with gusts up to 35 knots and waves 1 to 3 feet expected. * WHERE...Lake Erie nearshore waters from the islands to Conneaut. * WHEN...Through 4 AM EST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ149-100445- /O.CON.KCLE.SC.Y.0004.200109T2100Z-200110T1500Z/ Lake Erie nearshore waters from Conneaut OH to Ripley NY- 336 PM EST Thu Jan 9 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY... * WHAT...South winds 20 to 30 knots with gusts up to 40 knots and waves 1 to 3 feet expected. * WHERE...Lake Erie nearshore waters from Conneaut OH to Ripley NY. * WHEN...From 4 PM this afternoon to 10 AM EST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
600 WHUS71 KCLE 100247 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 947 PM EST Thu Jan 9 2020 LEZ144>148-100900- /O.CON.KCLE.SC.Y.0004.000000T0000Z-200110T0900Z/ Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- 947 PM EST Thu Jan 9 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY... * WHAT...South winds 15 to 25 knots with gusts up to 35 knots and waves 1 to 3 feet. * WHERE...Portions of central Lake Erie. * WHEN...Until 4 AM EST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ149-101100- /O.CON.KCLE.SC.Y.0004.000000T0000Z-200110T1500Z/ Lake Erie nearshore waters from Conneaut OH to Ripley NY- 947 PM EST Thu Jan 9 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY... * WHAT...South winds 20 to 30 knots with gusts up to 40 knots and waves 1 to 3 feet. * WHERE...Lake Erie nearshore waters from Conneaut OH to Ripley NY. * WHEN...Until 10 AM EST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
454 WHUS71 KCLE 100919 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 419 AM EST Fri Jan 10 2020 LEZ149-101730- /O.CAN.KCLE.SC.Y.0004.000000T0000Z-200110T1500Z/ /O.NEW.KCLE.GL.A.0001.200112T0900Z-200112T2100Z/ Lake Erie nearshore waters from Conneaut OH to Ripley NY- 419 AM EST Fri Jan 10 2020 ...GALE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY AFTERNOON... ...SMALL CRAFT ADVISORY IS CANCELLED... * WHAT...Southwest winds to 35 knot gales with gusts up to 45 knots and waves 6 to 9 feet possible. * WHERE...Lake Erie nearshore waters from Conneaut OH to Ripley NY. * WHEN...From late Saturday night through Sunday afternoon. * IMPACTS...Strong winds can cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and waves. && $$ LEZ144>148-101730- /O.EXP.KCLE.SC.Y.0004.000000T0000Z-200110T0900Z/ /O.NEW.KCLE.GL.A.0001.200112T0900Z-200112T2100Z/ Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- 419 AM EST Fri Jan 10 2020 ...GALE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY AFTERNOON... ...SMALL CRAFT ADVISORY HAS EXPIRED... * WHAT...Southwest winds increasing to 35 knot gales with gusts up to 45 knots and waves 5 to 8 feet possible. * WHERE...Portions of central Lake Erie. * WHEN...From late Saturday night through Sunday afternoon. * IMPACTS...Strong winds can cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and waves. && $$ LEZ142-143-162-163-101730- /O.NEW.KCLE.GL.A.0001.200112T0600Z-200112T1700Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- 419 AM EST Fri Jan 10 2020 ...GALE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... * WHAT...Southwest winds to 35 knots gales with gusts up to 45 knots and waves 3 to 6 feet possible. * WHERE...Portions of western Lake Erie. * WHEN...From late Saturday night through Sunday morning. * IMPACTS...Strong winds can cause hazardous waves which could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...Water levels will rapidly fall on the western basin of Lake Erie on Sunday and a Low Water Advisory may be needed. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and waves. && $$ LEZ061-164>169-101730- /O.NEW.KCLE.GL.A.0001.200112T0900Z-200112T2100Z/ Lake Erie open waters from Ripley to Buffalo NY- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY- 419 AM EST Fri Jan 10 2020 ...GALE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY AFTERNOON... * WHAT...Southwest winds to 40 knot gales with gusts up to 50 knots and waves 7 to 12 feet possible. * WHERE...Portions of central and eastern Lake Erie. * WHEN...From late Saturday night through Sunday afternoon. * IMPACTS...Strong winds can cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and waves. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Jan 9, 1:03 AM EST, 3 hours 1 minute earlier.
Area forecast discussion, Jan 9, 1:03 AM EST, 3 hours 1 minute before
Area Forecast Discussion National Weather Service Cleveland OH 103 AM EST Thu Jan 9 2020 .SYNOPSIS... High pressure will build into the Ohio Valley early tonight and then drift just east of the region by Thursday morning. Meanwhile, to our west, low pressure will reach Iowa. A warm front east from the low will move north into the area by Thursday evening as the low reaches Lake Superior. Friday another low will develop in the Southern Plains. This low will move northeast along a frontal boundary into Ohio Friday night and Saturday. && .NEAR TERM /THROUGH TODAY/... Quiet conditions overnight as high pressure quickly builds across the area. Lake effect snow has all but diminished across the snow belt, but will keep some slight chance pops going for another 1 to 3 hours. Lake effect stratus will continue to linger into the overnight before southerly flow ramps up and erodes the cloudiness. Temperatures will dip with the ridge axis but steady out at the southerly flow kicks in. Thursday, high pressure will drift to our east and open the area up to increasing sswly flow which will drag a warm front back north into the region by evening. The parent low will be over Lake Superior with a cold front extending southwest into Texas. This sswly flow will set up a conveyer of deep moisture out of the Glfmx region Thursday which will begin drifting into the area from the west Thursday evening. Expect a dry Thursday with plenty of sun into the afternoon before clouds begin to increase west. Rain will move into the area from the west and southwest Thursday night. Models differ on the trajectory of highest QPF with the GFS showing a quarter inch into Cincinnati area by friday morning. The NAM ECMWF and SREF all point into nwrn OH. Will play the odds and go with a northwest OH trajectory bringing in between a quarter and a third of an inch of rain into the TOL/FDY area by dawn. At this time, all indications are that temps will remain above freezing so no threat for any freezing rain. Will have likely pops move into the west by midnight and then increase to categorical for much of the area by 12Z Friday. Have also brought in a slightly non- diurnal temp trend for Thursday night into friday morning with the warm front moving through mainly overnight temps should bottom early. && .SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/... The much anticipated active weather pattern begins to develop and organized on Friday with a large upper level trough axis near the western and central U.S. The Ohio River Valley will become places in a moisture rich southwest in the mid and upper levels flow for the end of the week. The upper level trough coming out of the southwestern U.S. will have a Pacific Ocean and Gulf of Mexico connection for deep layer moisture with PW values forecasted to be near the top of the scale for this time of year. Leading mid level shortwave disturbances will be ahead of the main storm system and move across the Ohio Valley on Friday with widespread showers Friday into Friday night. This rainfall event will be the first round but not overly heavy at this point. Temperatures on Friday will be mild and continue be mild through Friday night into Saturday. In fact, temperatures Friday night may not fall but hold steady or continue a slow rise during the night with warm air advection arriving on south winds. As we look into Saturday, we have again trended a little more with the ECWMF guidance over the GFS solutions. The upper level trough becomes negatively tilted as it moves out of the southern Plains Region up into the Ohio Valley on Saturday. An area of low pressure will develop and deepen from the Mid-Mississippi Valley region and track up towards the Great Lakes region on Saturday and Saturday night. Confidence has increased a little bit with the forecast on Saturday with strong warm air advection expected during the day. High temperatures will likely be in the low to mid 60s which will be in record warm territory for a few locations. It appears there will be a possible break between round 1 and round 2 of rainfall Saturday morning or midday. This storm system on Saturday will be very dynamic with plenty of mid and upper level support for an active day from the Ohio Valley down to the Gulf Coast region. Forecast models show very high shear values and low level moisture to support at least a chance for a few thunderstorms late Saturday afternoon and evening. We will need to watch this time frame for the potential for isolated strong to severe convection given the unusual warmth and strength of the system. Storm total rainfall for the two days event will average from 1 to 3 inches with the highest amounts expected over western and northwest Ohio. There is a concern for some flooding of main stem rivers and poor drainage areas by Saturday with the second round of rainfall. With the low pressure deepening, we will likely see gusty winds on Saturday 20 to 35 mph. The front along with the showers and convection will move across the area Saturday evening and end from west to east late Saturday night. The airmass is Pacific in origin with cooler weather for Sunday. Clouds will slowly clear out from southwest to northeast and temperatures will continue to be slightly above average in the upper 30s to low 40s. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... Another weak and fast moving shortwave will move across the Great Lakes Region Sunday with some clouds but no precip is expected. Weak high pressure and light winds will follow on Monday with temperatures back into the middle to upper 40s. The next potential weather maker will arrive on Tuesday with models in fair agreement. Another slightly stronger upper level wave will move across the Midwest through the Great Lakes region Tuesday afternoon. Temperatures will remain above seasonable average with only light rain expected at this time Tuesday into Tuesday night. The weather pattern looks potentially unsettled as we look towards the middle and end of next week. && .AVIATION /06Z Thursday THROUGH Monday/... VFR conditions will dominate much of the TAF period with high pressure building east across the area today. High clouds will begin to arrive from the west by this evening, but conditions will remain VFR. Some MVFR ceilings may start to trickle in near the end of the TAF period at TOL/FDY as rain showers approach. By 6Z, winds have subsided across the TAF sites to light and variable. Winds will gradually increase throughout today to around 5-10 knots from the southeast, then quickly ramp up to 15-20 knots by this evening and tonight with gusts up to 25-30 knots. Locally higher gusts up to 40 knots will be possible at ERI with southeasterly flow, favorable for downsloping winds, especially after 2Z Friday. 50-60 knot winds will be found at 2000 feet above the surface by Thursday night with 30-40 degrees directional shear from surface winds. Have opted not to go with wind shear in the TAFs at this time as surface winds remain gusty. Will take a closer look at the possibility of adding it, especially at southeastern TAF sites like CAK/YNG. .OUTLOOK...Widespread non-VFR likely tonight through Sunday morning. && .MARINE... Small Craft Advisories for much of the nearshore waters will continue through the evening with northwest winds 15 to 25 and elevated waves on the north and west facing lakeshore. The SCA may be allowed to expire early if winds decrease faster than anticipated later tonight. Weak high pressure will move over the region by Thursday morning. Southerly winds will return 15 to 25 knots over the lake by Thursday and continue into Thursday night. Additional SCA will likely be needed Thursday and prolonged SCA potential into the weekend with the pressure gradient expected with the next storm system on Saturday. Gusty southerly winds 15 to 25 knots will be expected for the end of the week. The wind forecast becomes quite uncertain by Saturday because the exact track of the surface low but strong winds of up to gale force could be possible. Strong westerly winds will follow on Sunday behind the storm system and passage of the cold front. We will need to monitor trends for a possible seiche on the lake and levels dropping below the critical water mark for the western basin by Sunday midday or afternoon. High pressure moves in with lighter winds on the lake by late Sunday night into Monday morning. && .CLIMATE... Temperatures are expected to warm significantly with a few locations likely approaching record levels. Here are the record high temperatures for Jan 11: Canton/Akron 63 in 1890** Cleveland 67 in 1890 Erie, PA 66 in 1890 Mansfield 58 in 2018 & 2013** Toledo 68 in 1890 Youngstown 62 in 2018** **indicates location where forecast high is at or above the record. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...TK NEAR TERM...Greenawalt/TK SHORT TERM...Griffin LONG TERM...Griffin AVIATION...Kahn MARINE...Griffin CLIMATE...
Hazardous weather outlook, Jan 8, 9:31 PM EST, 6 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 931 PM EST Wed Jan 8 2020 OHZ007>014-019>023-032-033-089-PAZ001>003-100245- Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland- Huron-Medina-Summit-Portage-Trumbull-Stark-Mahoning- Ashtabula Lakeshore-Northern Erie-Southern Erie-Crawford- 931 PM EST Wed Jan 8 2020 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Wet conditions develop by Friday and continue into the weekend. Significant rainfall of 1 to 3 inches is likely which could lead to flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ003-006-017-018-027>031-036>038-047-100245- Lucas-Wood-Hancock-Seneca-Wyandot-Crawford-Richland-Ashland-Wayne- Marion-Morrow-Holmes-Knox- 931 PM EST Wed Jan 8 2020 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio and northwest Ohio. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Wet conditions develop by Friday and continue into the weekend. Significant rainfall of 1 to 3 inches is likely which could lead to flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-142>149-162>169-100245- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY- 931 PM EST Wed Jan 8 2020 This Hazardous Weather Outlook is for central Lake Erie, eastern Lake Erie and western Lake Erie. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 9, 1:25 PM EST | Flood Watch | CLE | Crawford, Erie, Hancock, Huron, Lucas, Marion and 5 more | 50 hr |
Nearby
Small Craft Advisories in Ohio, 2020Every small craft advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.